Couldn't find what you looking for?

TRY OUR SEARCH!

When you stopped it did you lose weight?
Reply

Loading...

Love this post! I've gained about 8 pounds in a month! Couldn't understand what was happening! Work out and watch everything I eat! So glad I found this site and these posts! Going off immediately! Thx to all for sharing! I was laughing while reading all of these! Can't believe how long it took me to figure it out!

Reply

Loading...

Thank you for this post! I'm upset because my doctor told me the weight gain was not from this medication. Now I am upset and think he was wrong! Several people are saying the same thing about weight gain and this medication!
Reply

Loading...

Wow! Thank you for the info.
I am 5'2" and I gained nearly 25 lb since last December when I started this médecine. I am on gabapentin as well so I thought the gain might be from that or from my stressful lifestyle (separating/divorce). But we reduced the Gabapentin and weight kept creeping up....
I excercice and eat as healthy as I did 2 years ago. But still, loss of muscle tone, I went from 115 to 138...
Your message is from last year...have you lost the weight?
Looking forward to your reply :)
Reply

Loading...

Hi everyone,
Sorry to hear about the weight gain.
I have been on this spray for 9 months and my weight keeps creeping up.
I am 5'2 and I went from 115 to 140.
Has anyone lost the weight???
Please, please please let me know...
Reply

Loading...

I've taken it for almost two years. Have terrible allergies and subsequent sinus infections. I have gained 35 # !I have tried to go off it,with no success.
Reply

Loading...

I thought I was losing my mind...I am exercising more, eating less sugar, drinking less wine, making healthier food choices and have gained 6lbs. in a month-in my belly! I am done with Flonase and will gladly suffer with my allergies as opposed to not fitting into any of my clothes. Thank you all.
Reply

Loading...

Read about acquired cushins. The nose is a direct path to the pituitary gland- it can cause weight gain.
Reply

Loading...

Omg I'm so glad I found this post- despite why other people have written I'm 5'3 maintain 54kg I just keep putting on weight when I eat very good health low sugar vegetarian food, and nothing in my food intake has changed and yet similar to u, upper body back & chest has been growing & my belly just hasn't gone down no mater what I've been doing/eating. ive started doing neti nasal washes helps w my chronic sinus and am going to stop the nasal spray to see my bodies reaction. Thank you !
Reply

Loading...

Thats horrible...
please look into a good nutrition...Reliv...or any excellent powder suppliments...that get straight into your blood stream
Reply

Loading...

I have been having some strange health problems for a few months. I randomly gained 15 pounds in less than a month, my periods suddenly started getting really close together, and next came swelling of the hands and major water retention. I went to the doctor yesterday and she said I have a lot of water buildup behind my ears. I have never had this problem in my life. I just realized, I started takin Flonase right before the weight gain. Took it for a couple months. Have not been taking it in months and still have the fluid buildup in my ears and can't lose the weight. Period is back to normal.
Reply

Loading...

I had the same experience and have stopped using it.
Reply

Loading...

If you are looking to gain weight this is the perfect solution. I have been using this for a month and couldn't understand the rapid weight gain. Getting dressed for working in the morning has became S a struggle because my thighs wil no longer fit into my clothes. I first noticed the weight gain after using this product in my thighs... they rub together and it is terrible. I have never had that problem in my life. My head went from an apple to a tomato shape. Like most others on this thread, I gained major weight in my midsection. I saw a friend I had not seen in a while and they did not recognize me. I have put on 20 to 30 pounds while working out and eating like I always have in about a month. I wondered if the Flonase was a steroid so I googled the active ingredient and sure enough I found this post. Don't take this stuff if you can tolerate your allergies or occasionally stuff nose. This stuff will do more harm than good. I am tossing this in the trash. Thank everyone for confirming my suspicions.
Reply

Loading...

yep me too on the weight gain; I'm super careful about what I eat and gained 3 pounds after 1 week on flonase. that's it for me; back to the netti pot and saline spray
Reply

Loading...

I hear what people say about it should not cause weight gain but all I can do is go by my experience. I started gaining weight even though I was working out more often. At first I tried to tell myself that it was probably from building more muscle but after clothes shopping and realizing I could no longer fit comfortably in my standard size 10, I could no longer deny that I was getting flabby around my middle! The only thing I could think of that was different was the doctor putting me on Flonase twice a day. I took myself off of it last week and I have already lost 3 lbs. so now I have to decide: allergies or weight gain!
Reply

Loading...